JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Liang-Cheng Wang    
    Email: wlc@cqit.edu.cn  

School of Mathematics Scientia
Chongqing Institute of Technology
Xingsheng Lu 4, Yangjia Ping 400050
Chongqing City,

    Research Areas :  
Other :  
    Articles: On Certain Inequalities Related to the Seitz Inequality   Volume 5, Issue 2
    New Inequalities of Hadamard's Type for Lipschitzian Mappings   Volume 6, Issue 2
    Monotonicity and Convexity of Four Sequences Originating from Nanson's Inequality   Volume 7, Issue 4
    On New Inequalities of Hadamard-type for Lipschitzian Mappings and Their Applications   Volume 8, Issue 1
    On Some New Mean Value Inequalities   Volume 8, Issue 3
    Three Mappings Related to Chebyshev-type Inequalities   Volume 9, Issue 4
    A Note on Some New Refinements of Jensen's Inequality for Convex Functions   Volume 10, Issue 2
    Two Mappings Related to Minkowski's Inequalities   Volume 10, Issue 3

      search [advanced search] copyright 2003 terms and conditions login